# SDR ASAA2016010214595

- Difficulty date: January 2, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 12,612 hours, 4,061 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 0905200091123
- Condition: Failed
- Location: Master
- Part time: 20,351 hours, 7,200 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY TOOK CHARGE, 2 AMP, ENTIRE FLIGHT AND HAD 27 VOLTS.  ACFT GROUNDED. R & R MAIN & AUXILIARY BATTERIES IAW AMM 24-31-11.  ACCOMPLISHED BITE, NO FAULTS NOTED.
